MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS LARGE ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BAYLIS MEDICALE CIE INC VERSACROSS LARGE ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number VLAK0114
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Difficult to Advance (2920)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 07/29/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained yet.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a patient death occurred.During a concomitant pulse field ablation procedure, a versacross large access was selected for use.A baseline effusion was noted prior to transseptal.Once groin access was obtained, there was difficulty ascending the femoral vein and crossing transeptal.Transeptal was sudden and visibility was poor.The physician flossed with the versacross large access.However, the faradrive sheath could not go across.So, it was attempted with the faradrive dilator and trusteer dilator, then was able to cross with faradrive.The pressure dropped a few times at transeptal during flossing.The pressure was treated.The physician used intracardiac echocardiography (ice) to watch for effusion while ablation.It started growing when ablating right veins.A pericardiocentesis was done after finishing ablation.One liter was drawn and patient was stabilized.Later, the patient passed away in the intensive care unit (icu) from complications.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated fields initial reporter title, initial reporter first name, initial reporter last name, initial reporter facility name, initial reporter address 1, initial reporter city, initial reporter state, initial reporter zip/post code, initial reporter phone (e1), and health professional? (e2) and occupation (e3), in section e - initial reporter.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description

Brand Name
VERSACROSS LARGE ACCESS SOLUTION
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22832497
Report Number2124215-2025-57545
Device Sequence Number21226170
Product Code DRE
UDI-Device Identifier00685447019596
UDI-Public(01)00685447019596(17)280206(10)36400949
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201288
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVLAK0114
Device Catalogue NumberVLAK0114
Device Lot Number0036400949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/15/2025
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death; Hospitalization;
Patient Age74 YR
Patient SexFemale